# SDR SWAA2024111860228

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 54,505 hours, 33,032 cycles
- Engine: Ge CFM567B24
- Engine time: 55,447 hours, 30,293 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 894432
- Condition: Popped
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

WHILE CLIMBING THROUGH FL210 EXPERIENCED A LOUD POP FROM ENGINE #2 ACCOMPANIED BY A MOMENTARY EGT EXCEEDANCE; OPERATED ENGINE AT REDUCED THRUST SETTING FR THE REMINDER OF THE FLIGHT WITH AIR RETURN TO SJC. OVERWEIGHT LANDING WAS NOT ACCOMPLISHED REFERENCE ORIGINAL WRITE-UP TTG8Q00X0QZX. SINCE ORIGINAL WRITE-UP WAS ASSIGNED TO ENGINE SN IN ERROR WHEN ENGINE WAS REMOVED IT UNASSIGNED THE CARD AND INITIATED A REPAIR ORDER TIED TO THE ENGINE. THAT CARD WAS CHANGED FROM LOG PAGE TO NON-ROUTINE SO THAT THIS CARD CAN REPRESENT THE ORIGINAL FAULT/LOG PAGE SIGN OFF.<[01] REMOVED AND REPLACED #2 ENGINE PER MT 771-00-01. C/W CONDITIONAL INSP 05-51-59 AMM.
